# SDR CALA2025060205160

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,531 hours, 33,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER L R&R 11WL EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400-001-A, DID NOT HELP. INSTALLED BACK THE OLD EPSU AND BATTERY. FOUND ON EPSU EXTERIOR LIGHTS FAULT LIGHT ON SEE PIC. CHECKED OVERWING LIGHTS FOUND AFT LIGHT NOT WORKING P/N GE1810.  RELAMPED LH THE EMERGENCY OVERWING LIGHT PER AMM 33-51-15-400-001-A. OPS CHECK GOOD. EPSU TEST PASSED.
